# SDR 2011FA0000263

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: General aviation
- Make and model: Beech C 23
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 169160005
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION AND SEPARATION OF FWD RIBS ATTACHED TO FLAP ATTACH BRACKET.  RT AND LT SIDE. CANNOT BE SEEN WITHOUT DOING SB27-3954.
